Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

whens the best time to take a multi-vitamin? after dinner or breakfast?

when would it be more effective?

also i have a hard time taking them because the make me sick sometimes.

any suggestions?

Answer Question
 
Anonymous

Asked by Anonymous at 1:39 PM on Jun. 27, 2010 in Health

Answers (9)
  • Whenever you feel better taking them. Some take them in the morning to feel good all day, some get sick in the morning and take them at night.
    Try taking it with sprite. It's what I had to do not to throw up taking my vitamins while pregnant.
    Kiwismommy19

    Answer by Kiwismommy19 at 1:41 PM on Jun. 27, 2010

  • I always take them after breakfast. I think they give me jump start to the day. But always take them with food on your stomach.

    Cindy18

    Answer by Cindy18 at 1:41 PM on Jun. 27, 2010

  • my doctor told me that two children's vitamins equal a prenatal....so that's what I take. I take it first thing in the morning so I don't forget. Even before breakfast. It seems to give me a bit more energy.
    CAGirl4

    Answer by CAGirl4 at 1:45 PM on Jun. 27, 2010

  • always take them with food. doesn't matter the time of day but never take them on an empty stomach because that will make you feel sick
    aliishott2

    Answer by aliishott2 at 1:51 PM on Jun. 27, 2010

  • thanks ill try it with sprite
    dravensmum

    Answer by dravensmum at 1:54 PM on Jun. 27, 2010

  • I've always heard that it's better to take them in the morning. I usually take mine with my meal, which (for me) takes away the after taste of the vitamins.
    mickstinator

    Answer by mickstinator at 1:57 PM on Jun. 27, 2010

  • I was told to take vitamins with food in the morning so they have all day to go through your system. Pop made me sick when I was pregnant so I drank lemon water. If you can consume pop drink Cocoa Cola this always helps me when I feel sick.

    cakestylist

    Answer by cakestylist at 6:00 PM on Jun. 27, 2010

  • Vitamins make me nauseous. I take them a bedtime and have no problems.
    Rnurse

    Answer by Rnurse at 7:14 PM on Jun. 27, 2010

  • Mine always make me sick to my stomach whether it's with food or not. I take them right before getting comfortable in bed . I even keep them on my night stand just for this reason.
    LorisChar

    Answer by LorisChar at 7:54 PM on Jun. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN